# SDR 07FDEA01854

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 652065838
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER I/B PNL NR 9214 IS DAMAGED ON HORIZ STAB.  REPAIRED RT HORIZONTAL STAB PANEL NR 9214 REF SRM 55-20-3 FIG 1 AND SRM 55-10-2 PG 1, FIG 1, SHT 1.
